Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: N-E Know anything about Aorexia after Effexor??

Posted by saint james on October 29, 1999, at 3:41:34

In reply to N-E Know anything about Aorexia after Effexor??, posted by Juliette on October 25, 1999, at 18:19:33

> I am a 17 year old girl taking Effexor for Trichotillomania. One of the side effects of effexor is Anorexia. I am very concerned about this, since i have been known to diet and excersise irrationally. If anyone has any information on this, please let me know.. Thank

James here....

I assume by Anorexia you don't mean the condition
but no desire to eat, they do mean the same thing. I do experience this with Effexor, so I take it at night b4 I go to sleep.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:13877